# SDR SWAA2022013157203

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT R/H BULKHEAD LOWER CURVED 'L' ANGLE AT STA 500D HAS CORROSION LOWER END. (MARKED) ; / [01] FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1.; [02] 1. DANIEL ANDERSON (TECHNICIAN); 11-JAN-2022 05:56 UTC FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1. INSPECTED.; [03] LOCATED AND DRILL NEW R/H BULKHEAD ANGLE PER SRM 51-40-05.; [04] 3. DANIEL ANDERSON (TECHNICIAN); 11-JAN-2022 08:48 UTC LOCATED AND DRILL NEW R/H BULKHEAD ANGLE PER SRM 51-40-05. INSPECTED.
